MathSciNet Relay Station
MathSciNet bibliographic data
MR1019749 (90m:46068) 46F12 (44A15 47G05)
Duran, Antonio J. On Hankel transform. Proc. Amer. Math. Soc. 110 (1990), no. 2, 417–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement